IJPAM: Volume 68, No. 4 (2011)

PERTURBATION THEORY
FOR DISCRETE VOLTERRA EQUATION
J. Morchało
Institute of Mathematics
Poznan University of Technology
ul. Piotrovo 3A, Poznan, 60965, POLAND
e-mail: [email protected]


Abstract. In this paper oscillatory and stability problems for some Volterra nonlinear difference equations are investigated.

Received: January 27, 2011

AMS Subject Classification: 39A10, 39A11

Key Words and Phrases: Volterra summation equations, oscillation, stability

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2011
Volume: 68
Issue: 4